# SDR GTIA9901041

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - E/E BAY STATION 180 LBL 20 FLOORBEAM CRACKED 3 PLACES FORWARD SIDE OF WEB.  FABRICATED REPAIR DOUBLER PER SRM 53-05 PAGE 227 AND 247 FIG 17 FROM 7075T6.032 PO NR 84365 ALODINED AND PRIMED PARTS PER SRM 51-10-3 AND INSTALLED DOUBLER IAW DC9 SRM 51-30-2.  (M)
